@chels8957 similar (without dizzyness/vertigo), it turned out to be caused by my neck, spine as well as stress.
@chels8957 thanks for getting back to me. I had the same symptoms, a few sessions with chiro and daily meditation using 'smiling mind' app and neck is...
@hidden1959 was this az or Pfizer? I had the same, how do you know it damaged your nerves? That could be stress symptoms too.
@lynner any luck with this, I'm suffering same symptoms from inflammation. Drs say no inflammation markers.
@chels8957 how did you go with muscle twitches in your head, I'm getting this too.
@gouldinho can you please share which article you read this? I thought GBS hadn't been happening after Pfizer.
Hi, just curious if anyone here is in their 30s and has had AZ, interested to know more about your experience.
I'm from Australia too, I think the zinc and vit C immune supplements help alot, speak to a doctor first. I also checked my d-dimmer and pallet ...
It's also good to look at diet/supplement changes and talk to your dr about these too, such omega can some people nausea.
Hi All could you please post which vaccine you had at the end of your message? It helps other searching.
Also good to be mindful of any new supplements you started taking like omega which can cause abdominal discomfort, might be good to speak to dr about ...
@arthur how did you know you had a clot out of curiosity?
@debbiecrispin how did you go with this, are you feeling better ?
Hi All, Just had Astrazeneca 5 days ago, got normal chills that went. But now getting very mild upper leg pain, has anyone had this?